Vajda Róbert

Position: egyetemi adjunktus
Phone (office): +36 62 544647
Fax: +36 62 544548

English Version of my Homepage    ERASMUS+ ÖSZTÖNDÍJAK (2022-2023)

Publikációs lista:

[1] R. Vajda and Z. Kovács: Interactive Web Portals in Mathematics. In: Teaching Mathematics and Computer Science 1(2), pp. 347-361, 2003. Debrecen, Hungary

[2] M. K. Németh and R. Vajda: Computer-Assisted Assessment of Mathematical Knowledge. In: Computer Algebra Systems and Dynamic Geometry Systems in Mathematics Teaching. Proceedings of the Sprout-Selecting Conference, 2004, pp. 113-127, Pécs, Hungary

[3] B. Moore and R. Vajda: Some Experiments Using Quantifier Elimination to Prove the Non-existence of Dynamically Balanced Spherical Linkages. Bericht-Nr. SFB-Report No. 2008-10, pp. 1-8.

[4] R. Vajda, T. Jebelean and B. Buchberger: Combining Logical and Algebraic Techniques for Natural Style Proving in Elementary Analysis. Mathematics and Computers in Simulation 79(8), pp. 2310-2316. April 2009. Elsevier, Special Issue on Nonstandard Applications of Computer Algebra.

[5] R. Vajda: An e-Learning Environment for Elementary Analysis: Combining Computer Algebra, Graphics and Automated Reasoning. Teaching Mathematics and Computer Science 7(1), pp. 13-34. 2009. Debrecen, Hungary

[6] A. Máder, R. Vajda: Elementary Approaches to the Teaching of the Combinatorial Problem of Rectangular Islands, International Journal of Computers for Mathematical Learning, Vol. 15(3), pp. 267-281, 2010, Springer.

[7] R. Vajda: Effective Real Quantifier Elimination, In: J. Karsai, R. Vajda (eds.), Interesting Mathematical Problems in Sciences and Everyday Life - 2011, University of Szeged, ISBN:978-963-306-109-1, pp. 1-18.

[8] L.L. Stachó, R. Vajda: Hermite Interpolation Sequences over Fields, Linear Algebra and its Applications, Vol. 439(1), 2013, pp. 66-77, Elsevier.

[9] H.-J. Rack, R. Vajda: On Optimal Quadratic Lagrange Interpolation: Extremal Node Systems with Minimal Lebesgue Constant via Symbolic Computation, Serdica Journal of Computing, Vol. 8(1), 2014, pp. 71-96.

[10] H.-J. Rack, R. Vajda: Optimal Cubic Lagrange Interpolation: Extremal Node Systems with Minimal Lebesgue Constant, Stud. Univ. Babes-Bolyai Math. 60(2015), No. 2, pp. 151-171.

[11] R. Vajda: Chebyshev Polynomials as Extremal Polynomials with Computer Algebra, The Electronic Journal of Mathematics & Technology, 9(3), 2015, pp. 248-258.

[12] M. Dormán, G. Makay, M. Maróti, R. Vajda: Monoidal Intervals on Three- and Four-Element Sets, Acta Sci. Math. (Szeged) 81:3-4(2015), pp. 399-424.

[13] R. Vajda: Exploring Hermite Interpolation Polynomials Using Recursion, Annales Mathematicae et Informaticae, 45(2015), pp. 151-160.

[14] R. Vajda: Maximal Radius for Stability Regions for Explicit Runge Kutta Methods by Real Quantifier Elimination, 19th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, (SYNASC 2017), pp. 49-54.

[15] H.-J. Rack, R. Vajda: An Explicit Univariate and Radical Parametrization of the Sextic Proper Zolotarev Polynomials in Power Form, Dolomites Research Notes on Approximation Padova University Press, 12(1), pp. 43-50, 2019.

[16] H.-J. Rack, R. Vajda: Explicit Algebraic Solution of Zolotarev's First Problem for Low-degree Polynomials, J. Numer. Anal. Approx. Theory, 48(2), pp. 175-201, 2020.

[17] R. Vajda: Computational Exploration of the Degree Sequence of the Malyshev Polynomials, CEUR Workshop Proceedings Vol. 2650, 11th ICAI Conf., Eger, Hungary, pp. 420-428, 2020.

[18] H.-J. Rack, R. Vajda: Explicit Solution, for n=6, to a Markov-type Extremal Problem Initiated by Schur, Constructive Theory of Functions, pp. 195-219, Prof. M. Drinov Acad. Publ. House, Sofia, 2020.

[19] R. Vajda, Z. Kovács: GeoGebra and the realgeom Reasoning Tool, CEUR Workshop Proceedings Vol. 2752, PAAR+SC-Square 2020 Workshop, Paris, France, pp. 204-219, 2020.

[20] H.-J. Rack, R. Vajda: An Explicit Radical Parametrization of Zolotarev Polynomials of Degree 7 in Terms of Nested Square Roots, Advanced Studies: Euro-Tbilisi Mathematical Journal, 14(4) (2021), pp. 37-60.

[21] H.-J. Rack, R. Vajda: Explicit Solution, for n=7, to a Markov-type Extremal Problem Initiated by Schur, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 64 (2021), 179-201.